Infinite dimensional convexity

V. P. Fonf, J. Lindenstrauss, R. R. Phelps

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

75 Scopus citations
Original languageEnglish
Title of host publicationHandbook of the Geometry of Banach Spaces
PublisherElsevier
Chapter15
Pages599-670
Number of pages72
DOIs
StatePublished - 1 Jan 2001

Publication series

NameHandbook of the Geometry of Banach Spaces
NumberC
Volume1
ISSN (Print)1874-5849

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Cite this